Open Access
Translator Disclaimer
June 2004 Bifurcation of Nonlinear Equations: II. Dynamic Bifurcation
Tian Ma, Shouhong Wang
Methods Appl. Anal. 11(2): 179-210 (June 2004).

Abstract

We study in this article dynamic bifurcation of nonlinear evolution equations due to higher order nonlinear terms, focusing on detailed bifurcation behavior of nonlinear evolution equations in the cases where the algebraic multiplicity of the eigenvalues of the linearized problem is one or two.

Citation

Download Citation

Tian Ma. Shouhong Wang. "Bifurcation of Nonlinear Equations: II. Dynamic Bifurcation." Methods Appl. Anal. 11 (2) 179 - 210, June 2004.

Information

Published: June 2004
First available in Project Euclid: 17 June 2005

zbMATH: 1095.47028
MathSciNet: MR2143519

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.11 • No. 2 • June 2004
Back to Top